| کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
|---|---|---|---|---|
| 7359528 | 1478743 | 2016 | 34 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Universal interactive preferences
ترجمه فارسی عنوان
ترجیحات تعاملی جهانی
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
علوم انسانی و اجتماعی
اقتصاد، اقتصادسنجی و امور مالی
اقتصاد و اقتصادسنجی
چکیده انگلیسی
We prove that a universal preference type space exists under more general conditions than those postulated by Epstein and Wang (1996). To wit, it suffices that preferences can be encoded monotonically in rich enough ways by collections of continuous, monotone real-valued functionals over acts, which determine-even in discontinuous fashion-the preferences over limit acts. The proof relies on a generalization of the method developed by Heifetz and Samet (1998a).
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Economic Theory - Volume 162, March 2016, Pages 237-260
Journal: Journal of Economic Theory - Volume 162, March 2016, Pages 237-260
نویسندگان
Jayant Ganguli, Aviad Heifetz, Byung Soo Lee,
